# SDR FDEA201410163229

- Difficulty date: October 16, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10328
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1640, STRINGER 26 - 28L FRAME CORRODED.   REMOVED COROSION IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG.   101, DEATIAL II.   REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02 AND DWG 146N1032.    MAJOR REPAIR.
